# SDR IPXA2025061030265

- Difficulty date: May 22, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 38,850 hours, 26,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CEILING RUBBER CABLE RETAINER FOR DESCENT DEVICE IS DIS-BONDED ATA 25-61 MARKED 84-40.  RE BONDED FLIGHT DECK CEILING RUBBER CABLE RETAINER IAW DWG NO. 232N1642.
